Open Access
Translator Disclaimer
2007 Finite abelian subgroups of the mapping class group
Allen Broughton, Aaron Wootton
Algebr. Geom. Topol. 7(4): 1651-1697 (2007). DOI: 10.2140/agt.2007.7.1651

Abstract

The problem of enumeration of conjugacy classes of finite abelian subgroups of the mapping class group σ of a closed, smooth, orientable surface S of genus σ2 is considered. A complete method of enumeration is achieved for finite elementary abelian subgroups and steps are taken toward enumeration of finite abelian subgroups.

Citation

Download Citation

Allen Broughton. Aaron Wootton. "Finite abelian subgroups of the mapping class group." Algebr. Geom. Topol. 7 (4) 1651 - 1697, 2007. https://doi.org/10.2140/agt.2007.7.1651

Information

Received: 21 November 2006; Revised: 13 September 2007; Accepted: 13 September 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1126.14038
MathSciNet: MR2366175
Digital Object Identifier: 10.2140/agt.2007.7.1651

Subjects:
Primary: 14H37 , 20F34 , 20F36
Secondary: 14H30 , 14J50

Keywords: automorphism groups of surfaces , finite subgroups of mapping class groups

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.7 • No. 4 • 2007
MSP
Back to Top